# SDR ABXA9700779

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911300504
- Condition: Corroded
- Location: Ws 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING REAR SPAR UPPER CAP CORRODED AT STA XRS 267.  REPAIRED IAW ABX REA D957-17950-MR.
